Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 77, NWS Raleigh, NC

June 20, 2018Sampson County, Wayne County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 20, 2018, 6:54 PM EDT for Sampson County, Wayne County, North Carolina. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2018, 6:54 PM EDT (22:54 UTC)
Expired
Jun 20, 2018, 7:29 PM EDT
In force
35 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sampson County, NC, Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 72 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 10.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2018-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2018-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
783 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

699 
WUUS52 KRAH 202254
SVRRAH
NCC163-191-202345-
/O.NEW.KRAH.SV.W.0077.180620T2254Z-180620T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
654 PM EDT WED JUN 20 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wayne County in central North Carolina...
  East central Sampson County in central North Carolina...

* Until 745 PM EDT

* At 653 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Mount Olive to near Warsaw,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Goldsboro, Mount Olive, Walnut Creek, Turkey, Seven Springs,
  Mar-Mac, Brogden, Cliffs Of The Neuse State Park and Elroy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3488 7833 3544 7802 3537 7781 3532 7783
      3518 7784 3516 7788 3515 7789 3517 7793
      3516 7797 3519 7802 3518 7807 3519 7815
      3517 7816 3509 7817 3508 7816 3490 7815
      3483 7817
TIME...MOT...LOC 2253Z 289DEG 17KT 3527 7800 3499 7819 

HAIL...1.00IN
WIND...60MPH
 
$$

77
2 follow-up statements
243 
WWUS52 KRAH 202322
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
722 PM EDT WED JUN 20 2018

NCC163-191-202345-
/O.CON.KRAH.SV.W.0077.000000T0000Z-180620T2345Z/
Wayne NC-Sampson NC-
722 PM EDT WED JUN 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN WAYNE AND EAST CENTRAL SAMPSON COUNTIES...

At 722 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Albertson to 8 miles northwest of
Rose Hill, moving southeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Turkey and Seven Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3486 7826 3521 7815 3522 7812 3527 7783
      3518 7784 3516 7788 3515 7789 3517 7793
      3516 7797 3519 7802 3518 7807 3519 7815
      3517 7816 3509 7817 3508 7816 3490 7815
      3483 7817
TIME...MOT...LOC 2322Z 296DEG 15KT 3520 7788 3488 7817 

HAIL...<.75IN
WIND...60MPH
 
$$

77
331 
WWUS52 KRAH 202329
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
729 PM EDT WED JUN 20 2018

NCC163-191-202339-
/O.CAN.KRAH.SV.W.0077.000000T0000Z-180620T2345Z/
Wayne NC-Sampson NC-
729 PM EDT WED JUN 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE AND EAST
CENTRAL SAMPSON COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3486 7826 3521 7815 3522 7812 3527 7783
      3518 7784 3516 7788 3515 7789 3517 7793
      3516 7797 3519 7802 3518 7807 3519 7815
      3517 7816 3509 7817 3508 7816 3490 7815
      3483 7817
TIME...MOT...LOC 2328Z 289DEG 17KT 3519 7784 3487 7813 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:15 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 20, 4:15 PM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
415 PM EDT Wed Jun 20 2018

.SYNOPSIS...
An upper level disturbance will move east across the central
Appalachians and middle Atlantic states through tonight. A surface
trough will otherwise linger over NC ahead of a back-door cold front
that will drift southward and stall near the VA and NC border late
Thursday through Friday.

.NEAR TERM /THROUGH TONIGHT/...
As of 345 PM Wednesday...

...Heat Advisory remains in through 8 PM for the Sandhills, the
southern Coastal Plain and the eastern Piedmont...

An upr level perturbation centered over swrn WV will move ewd across
the cntl Appalachians through this evening and across the middle
Atlantic states tonight, with preceding forcing for ascent and
enhanced mid-high level flow now edging ewd into cntl NC. Shortwave
ridging will follow for overnight.

At the surface, a synoptic frontal zone was analyzed at 19Z from the
DelMarVa nwd to a 1009 mb low over swrn PA, wwd across the OH Valley
to a stronger, 1005 low over s-cntl IA. A portion of this front was
modulated swd by overnight convection and merged with a lee
trough/low over cntl-sern NC. Temperatures ne of that boundary,
within a related mesohigh, have all day been running several, to as
much as 10 degrees cooler than 24 hours ago from n-cntl NC across
VA. That boundary (the swrn fringe of the mesohigh) has also focused
shower and storm development today.

Those mostly scattered storms will propagate generally ewd with 15-
30 kts strongest north of mean wly steering flow, enhanced by the
mid-high level acceleration provided by the aforementioned upr level
wave. Strong to locally damaging wind gusts will pose the primary
severe weather hazard, particularly for those storms that merge into
clusters/share common cold pools, through around 00Z. Convective
intensity and coverage will likely diminish and/or focus over the
far nern RAH counties thereafter, given both nocturnal stabilization
and the passing of the upr wave. Patchy late night fog or stratus
will be possible in areas that receive the heaviest rain, with low
temperatures mainly between 70 and 75 degrees.

&&

.SHORT TERM /THURSDAY AND THURSDAY NIGHT/...
As of 410 PM Wednesday...

A mid-upr level low over the nrn/cntl Plains will amplify across the
mid MS Valley by 12Z Fri. Preceding, and influenced by that low, a
portion of a mid level low over srn TX will eject/shear shear newd
across the TN Valley Thu, and srn and cntl Appalachians/Carolinas
Thu night. A preceding shortwave ridge aloft will build/extend
across the Carolinas for much of the day Thu.

The models suggest the pre-frontal trough will redevelop over nrn-
cntl NC on Thu, while the synoptic frontal zone settles slowly swd,
and reaches the vicinity of the NC/VA border Thu night.

The presence and influence of the aforementioned ridge aloft will
likely limit convective coverage in the warm sector, with scattered
development focused over nrn NC and srn VA, then continuing in those
areas through at least early Thu night. It will also be hot once
again in the warm sector, with temperatures mostly in the lwr to mid
90s, with a few upr 90s possible over the Sandhills and srn Coastal
Plain. When combined with dewpoints in the upr 60s to lwr 70s, heat
index values are expected to range between 100 and 105 degrees from
AFP to RDU to RWI, and points ewd. While these values are short of
the 105 degree criteria for two or more hours for a Heat Advisory,
local policy allows (re-issuance) of an Advisory for three or more
consecutive days of 102-105 degree heat index values. This criteria
will likely be met in the current Advisory area, so another Heat
Advisory may be issued for those RAH counties for Thu. Lows, again
mostly in the lwr 70s, with some post-frontal stratus over the nrn
Coastal Plain.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As of 230 PM Wednesday...

A frontal boundary will be lifting north out of the area early
Friday as a closed low over the Ohio Valley edges slowly east before
lifting northeast into the Great Lakes Friday night. Showers and
storms should be ongoing at the onset of the extended period, with
likely chances on Friday on Friday, especially across the north
nearer the frontal zone. Highs will vary from the mid 80s across the
northern tier counties to the lower 90s in the south.

Storm chances will decrease on Saturday and Sunday with weak forcing
in a warm advection regime as a westerly-flow induced lee trof sets
up over the area through the weekend. Highs will be in the low to
mid 90s with climatological 30-ish PoPs tied to the diurnal cycle.

A front will be approaching on Monday, increasing the chance of
convection Monday afternoon into Monday night as highs again reach
low and mid 90s. Cooler and drier high pressure will build in behind
this front, and the coolness looks to linger into Wednesday to keep
highs nearer normal, mostly upper 80s with small chances of diurnal
convection.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
As of 300 PM Wednesday...

Mainly VFR. Scattered thunderstorms, some in clusters with strong
wind gusts, will move generally ewd across cntl NC through 22-00Z.
Patchy stratus and fog will be possible late tonight-early Thu,
mainly at FAY, where low level moisture and convergence are likely
to be maximized.

Scattered showers and storms are expected to develop once again
along a pre-frontal surface trough and then back-door cold front,
both focused near the VA border, Thu aft, then continue into the
early nighttime hours Thu night. The greatest concentration of
convection is consequently likely to occur from near and north of
the Piedmont sites, ewd to RWI. IFR-MVFR conditions will develop on
the cool side of that front, over nrn and nern NC and VA; and some
of these conditions may edge as far swd as RWI Fri morning.

Outlook: Mainly VFR.

&&

.CLIMATE...
Max temperature and high-minimum temperature records...

GSO:
          REC             HI
DAY       MAX    YR      MIN     YR

06/20     100    1924     75    2009
06/21     100    1933     75    1924
06/22     100    1914     75    1981

-------------------------------------

RDU:
          REC              HI
DAY       MAX     YR      MIN     YR

06/20     102    1887      77    1924
06/21     101    1933      75    1933
06/22     100    1981      78    1933

-------------------------------------

FAY:
          REC             HI
DAY       MAX    YR       MIN     YR

06/20     102    1970      77    2009
06/21     105    1933      84    1928
06/22     101    1990      84    1928

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 11 AM to 8 PM EDT Wednesday for NCZ041>043-
075>078-085-086-088-089.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...CBL
LONG TERM...mlm
AVIATION...MWS
CLIMATE...KCP
Hazardous weather outlook, Jun 20, 4:57 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
457 PM EDT Wed Jun 20 2018

NCZ041>043-075>078-085-086-088-089-212100-
Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne-Scotland-Hoke-
Cumberland-Sampson-
457 PM EDT Wed Jun 20 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Additionally, scattered thunderstorms through this evening will be
capable of producing locally damaging wind gusts, particularly those
storms that merge into clusters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat index values are likely to range between 100 and 105 degrees
again on Thursday. Another Heat Advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ084-212100-
Richmond-
457 PM EDT Wed Jun 20 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Scattered thunderstorms through this evening will be capable of
producing locally damaging wind gusts, particularly those storms
that merge into clusters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>025-038>040-073-074-083-212100-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham-
Stanly-Montgomery-Anson-
457 PM EDT Wed Jun 20 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

NCZ007>011-026>028-212100-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-
457 PM EDT Wed Jun 20 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Scattered thunderstorms through this evening will be capable of
producing locally damaging wind gusts, particularly those storms
that merge into clusters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe thunderstorms capable of producing damaging winds, large hail,
and even a tornado, will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 20, 6:01 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
601 PM EDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     5 SSW GARNER            35.64N 78.67W
06/20/2018                   WAKE               NC   TRAINED SPOTTER

            AT LEAST NINE TREE LIMBS DOWN, ONE OF THEM
            7-8 INCHES IN DIAMETER. POWER OUTAGES IN THE
            AREA REPORTED AS WELL.

&&

JFD
Special weather statement, Jun 20, 6:04 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
604 PM EDT WED JUN 20 2018

NCZ042-202230-
Johnston NC-
604 PM EDT WED JUN 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JOHNSTON COUNTY
UNTIL 630 PM EDT...

At 604 PM EDT, Doppler radar was tracking a strong thunderstorm over
Smithfield, moving east at 30 mph.

Wind gusts up to 45 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Smithfield, Micro, Selma, Four Oaks, Pine Level and Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3542 7816 3540 7816 3538 7814 3537 7816
      3535 7815 3534 7822 3533 7822 3532 7824
      3539 7848 3561 7840 3556 7808
TIME...MOT...LOC 2204Z 283DEG 25KT 3547 7835

77
Special weather statement, Jun 20, 6:21 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
621 PM EDT WED JUN 20 2018

NCZ026-027-202300-
Nash NC-Franklin NC-
621 PM EDT WED JUN 20 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NASH AND CENTRAL
FRANKLIN COUNTIES UNTIL 700 PM EDT...

At 621 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bunn, or 7 miles south of Louisburg, moving east at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Nashville, Bunn, Red Oak, Spring Hope, Castalia and Tar River
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3610 7790 3583 7793 3584 7796 3589 7830
      3590 7831 3590 7833 3591 7834 3591 7835
      3593 7835 3594 7839 3599 7842 3608 7834
TIME...MOT...LOC 2221Z 274DEG 15KT 3599 7827

77
Special weather statement, Jun 20, 6:26 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Raleigh NC
626 PM EDT WED JUN 20 2018

NCZ089-202300-
Sampson NC-
626 PM EDT WED JUN 20 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SAMPSON COUNTY
UNTIL 700 PM EDT...

At 626 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Harrells, or 10 miles southwest of Warsaw. This storm
was nearly stationary.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

This storm will remain over mainly rural areas of east central
Sampson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3478 7829 3496 7827 3497 7815 3490 7815
      3476 7819
TIME...MOT...LOC 2226Z 278DEG 3KT 3487 7820

77
Special weather statement, Jun 20, 6:41 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
641 PM EDT WED JUN 20 2018

NCZ089-202315-
Sampson NC-
641 PM EDT WED JUN 20 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SAMPSON COUNTY
UNTIL 715 PM EDT...

At 641 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bowdens, or near Warsaw, moving east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Turkey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3494 7829 3507 7830 3510 7817 3508 7816
      3492 7815
TIME...MOT...LOC 2241Z 262DEG 7KT 3499 7821

77
Local storm report, Jun 20, 6:48 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
648 PM EDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     3 ENE TAYLORTOWN        35.24N 79.45W
06/20/2018                   MOORE              NC   911 CALL CENTER

            TREE DOWN ON US 15 501 HIGHWAY AT LEA RD.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 1:59 PM EDTSpecial Weather StatementRAHScotland31 min
Jun 20, 2:32 PM EDTSpecial Weather StatementRAHRandolph43 min
Jun 20, 2:34 PM EDTSpecial Weather StatementRAHScotland26 min
Jun 20, 3:26 PM EDTSpecial Weather StatementRAHCumberland, Hoke49 min
Jun 20, 3:30 PM EDTSpecial Weather StatementRAHChatham, Durham, Wake45 min
Jun 20, 3:38 PM EDTSpecial Weather StatementRAHGranville, Person, Vance37 min
Jun 20, 4:04 PM EDTSpecial Weather StatementRAHCumberland56 min
Jun 20, 4:25 PM EDTSpecial Weather StatementRAHLee65 min
Jun 20, 4:31 PM EDTSpecial Weather StatementRAHGranville, Vance59 min
Jun 20, 4:37 PM EDTSevere Thunderstorm WarningRAHChatham, Cumberland, Harnett, Johnston, Lee, Sampson and 1 more53 min
Jun 20, 5:06 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake54 min
Jun 20, 5:10 PM EDTSpecial Weather StatementRAHAnson65 min
Jun 20, 5:25 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson37 min
Jun 20, 5:41 PM EDTSpecial Weather StatementRAHHalifax49 min
Jun 20, 5:52 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson38 min
Jun 20, 5:56 PM EDTSpecial Weather StatementRAHEdgecombe64 min
Jun 20, 6:04 PM EDTSpecial Weather StatementRAHJohnston26 min
Jun 20, 6:08 PM EDTSevere Thunderstorm WarningRAHHoke, Moore52 min
Jun 20, 6:11 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Wilson49 min
Jun 20, 6:21 PM EDTSpecial Weather StatementRAHNash39 min
Jun 20, 6:23 PM EDTSevere Thunderstorm WarningRAHFranklin, Nash52 min
Jun 20, 6:26 PM EDTSpecial Weather StatementRAHSampson34 min
Jun 20, 6:31 PM EDTSevere Thunderstorm WarningRAHFranklin, Wake26 min
Jun 20, 6:34 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash56 min
Jun 20, 6:41 PM EDTSpecial Weather StatementRAHSampson34 min
Jun 20, 6:43 PM EDTAreal Flood AdvisoryRAHHoke, Moore3 hr
Jun 20, 7:43 PM EDTSpecial Weather StatementRAHHalifax47 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.